# SDR SCNA95235

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: S106
- Condition: Discharged
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PORTABLE EMERGENCY LIGHT AT THE L-1 DOOR WAS FOUND TO TEST DIM.  REMOVED AND REPLACED BATTERIES IN L-1 DOOR EMERGENCY LIGHT IAW MM 33-50-101 AND LIGHT TESTED NORMAL.
